By Topic

Robustness of sampled-data control systems having parametric uncertainty: a conic sector approach

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Hu, H.Z. ; Dept. of Electr. & Comput. Eng., Massachusetts Univ., Amherst, MA, USA ; Hollot, C.V.

The robustness of sampled-data control systems when the open-loop system is modeled by a family of plants having affine or interval uncertainty structure is considered. Using the conic sector approach as adapted to sampled-data systems, the authors give a sufficient condition for robust stability that depends only on edge parameters in the case of affine uncertainty and on vertex parameters when interval uncertainty is assumed

Published in:

Automatic Control, IEEE Transactions on  (Volume:38 ,  Issue: 10 )